# SDR UIEA2021061101326

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Deteriorated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B T/R C-DUCT INNER FACE FOUND SEVERAL AREAS OF ABLATIVE COATING MISSING/DETERIORATED.( PREPARED CLEANED AND REPAIRED DAMAGED FIRE RETARDANT ABLATIVE COATING AT #1 ENG I/B T/R C-DUCT INNER FACE PER B767-300 AMM 78-31-01-350-802-00.
